# SDR CA960312017

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Gauge
- Part number: 206070267007
- Condition: Reads High
- Location: Cockpit Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)GAUGE READS 30 DEGREES HIGH.
